LONG-TIME DYNAMICS OF THE PARABOLIC p-LAPLACIAN EQUATION


GEREDELI P. G. , Khanmamedov A.

COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, vol.12, no.2, pp.735-754, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 2
  • Publication Date: 2013
  • Doi Number: 10.3934/cpaa.2013.12.735
  • Title of Journal : COMMUNICATIONS ON PURE AND APPLIED ANALYSIS
  • Page Numbers: pp.735-754

Abstract

In this paper, we study the long-time behaviour of solutions of Cauchy problem for the parabolic p-Laplacian equation with variable coefficients. Under the mild conditions on the coefficient of the principal part and without upper growth restriction on the source function, we prove that this problem possesses a compact and invariant global attractor in L-2 (R-n).